Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 65, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 11, 2008, 1:39 PM CDT for 6 counties in Florida. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2008, 1:39 PM CDT (18:39 UTC)
- Expired
- May 11, 2008, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 29 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2007 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 15.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 111839 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 239 PM EDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR INLAND AREAS OF THE EASTERN FLORIDA PANHANDLE DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINING WITH 20 FOOT WIND SPEEDS ABOVE 15 MPH AND HIGH DISPERSIONS... ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT (11 AM CDT) UNTIL 9 PM EDT (8 PM CDT) MONDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXCEPTIONALLY LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT COMBINING WITH HIGH DISPERSIONS... ...FIRE WEATHER WATCH IN EFFECT FOR TUESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .A LATE SEASON COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON AND BRING IN A MUCH DRIER AIRMASS. RELATIVE HUMIDITY VALUES BEHIND THIS FRONT HAVE ALREADY DROPPED BELOW CRITICAL LEVELS IN THE FLORIDA PANHANDLE. THESE LOW RELATIVE HUMIDITY VALUES WILL RETURN ON MONDAY AS TEMPERATURES WARM AND DRIER AIR CONTINUES TO MOVE INTO THE REGION. DRY CONDITIONS WILL CONTINUE INTO TUESDAY WITH ANOTHER PERIOD OF RED FLAG CONDITIONS LIKELY. FLZ007-009>013-120100- /O.UPG.KTAE.FW.A.0058.080512T1600Z-080513T0100Z/ /O.NEW.KTAE.FW.W.0066.080512T1600Z-080513T0100Z/ /O.NEW.KTAE.FW.W.0065.080511T1839Z-080512T0100Z/ /O.NEW.KTAE.FW.A.0059.080513T1700Z-080514T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN- 139 PM CDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. ANOTHER RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY. THIS RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM CDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR TUESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ014>019-026>029-034-120100- /O.UPG.KTAE.FW.A.0058.080512T1600Z-080513T0100Z/ /O.NEW.KTAE.FW.W.0066.080512T1600Z-080513T0100Z/ /O.NEW.KTAE.FW.A.0059.080513T1700Z-080514T0000Z/ GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 239 PM EDT SUN MAY 11 2008 /139 PM CDT SUN MAY 11 2008/ ...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 9 PM EDT /8 PM CDT/ MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 11, 10:15 AM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, May 11, 10:15 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1115 AM EDT SUN MAY 11 2008 ...TORNADO WATCH CANCELLED FOR ALL BUT NORTHEAST GEORGIA COUNTIES... .SYNOPSIS... SATELLITE/IR IMAGERY SHOWED THAT THE STRONG MCS/DERECHO THAT IMPACTED NORTHERN GA COUNTIES EARLIER THIS MORNING HAS MOVES EAST OF I-75 AND THE FORECAST AREA. SOME SHOWERS REMAIN ACROSS THIS AREA. ALTHOUGH THE THREAT OF SEVERE WEATHER HAS DIMINISHED...WITH ADDED HEATING... THERE REMAINS THE THREAT OF STRONG TO POSSIBLY PULSE SEVERE STORMS LATER THIS AFTERNOON IN PULSY TYPE CONVECTION AHEAD OF APPROACHING COLD FRONT. AT UPPER LEVELS... VERY STRONG TROUGH/UPPER LOW CONTINUES TO PROPAGATE RAPIDLY EASTWARD OVER ERN HALF OF CONUS. UPPER LOW OVER CNTRL IL WITH 90 KT H5 JET AT BASE INTO OH/TENN VALLEYS THIS MORNING. AT LOWER LEVELS... DEEP 987 LOW OVER INDIANA WITH A STRONG COLD FRONT EXTENDING SWD THRU ERN TENN...ECNTRL ALA TO AROUND MOBILE. WARM FRONT EXTENDS FROM TRIPLE POINT NEAR NE MISS/NE ALA BORDER ESE TO SRN SC COAST. COLD FRONT NOTED BY SHARP DEW POINT DIFFERENCES I..E 70 JUST AHEAD FONT...MID 50S JUST BEHIND DOWN TO UPPER 40S ALA/MISS BORDER. FRONT TO MOVE RAPIDLY ACROSS LOCAL AREA FROM AREA FROM W-E THIS AFTERNOON WITH DRIER AIR FILTERING IN BEHIND FRONT. && .SHORT TERM... (REST OF THIS MORNING INTO THIS AFTERNOON) ALL INDICATIONS ARE THAT INGREDIENTS THAT GENERATED SEVERE WEATHER EARLIER TODAY ARE LESS FAVORABLE FOR CONTINUED SEVERE WX. AND LOCAL AREA CURRENTLY IN A BREAK FROM PREV SEVERE WX. LOCAL OBS INDICATE THAT SUN BREAKING THRU CLOUDS WHICH COULD SERVE TO DESTABILIZE LATER TODAY. 12Z TAE SOUNDING WHICH SHOWS CAPE NEAR 4000 J/KG...LI -10.5...1.47 INCH PWAT..FZ LEVEL NEAR 14K AND WET-BULB LESS THAN 10K. JAX AND TBW SOUNDINGS ALSO SHOW LARGE CAPE AND DEEP LYR SHEAR SO STRONG TO POSSIBLY SEVERE WX THREAT EXISTS ESPECIALLY OVER FLA ZONES AND ADJACENT WATERS THIS AFTERNOON. ALSO...MOMENTUM FROM THE FAST WINDS ALOFT MIXING DOWN TO THE SURFACE AND LOCAL OBS SHOW WINDS 17-23 MPH WITH GUSTS TO 37 MPH SO LAKE WIND ADVISORY REMAINS JUSTIFIED. WITH FASTER APPROACH OF FRONT...APPEARS THAT NEARLY ALL THE RAIN WILL END ACROSS OUR ERN AREA BY SUNSET THIS EVENING...IF NOT SOONER. && .AVIATION... WITH EXITING GA CONVECTION...NEXT SET OF TAF WILL LIKELY BE MORE OPTIMISTIC. WINDS WILL SHIFT TO THE W AND BECOME BREEZY WITH OCNL GUSTS TO 25 KTS DURING THE AFTERNOON. CLOUDS WILL DECREASE DURING THE LATE AFTERNOON AND EARLY EVENING, WITH WINDS SLOWLY DIMINISHING FROM W-E. && .MARINE... WINDS AND SEAS WILL INCREASE AHEAD AND THEN BEHIND COLD FRONT. WILL DIVIDE CWF INTO WRN/ERN WATERS ALLOWING FOR MORE RAPID (AND SLIGHTLY HIGHER) INCREASE IN WINDS AND SEAS OVER WRN WATERS. SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT...THEN DIMINISH MONDAY MORNING AS THE PRESSURE GRADIENT WEAKENS. && .FIRE WEATHER... NO CONCERNS TODAY WITH ABUNDANT LOW LEVEL MOISTURE IN PLACE. MUCH DRIER AIR MASS OVERSPREADS THE REGION ON MONDAY. LONG DURATIONS OF LOW RH ARE EXPECTED FOR ALL FL ZONES AND HAVE ISSUED A WATCH. RH CRITERIA WILL BE MET FOR AL AND GA, HOWEVER WINDS BELOW 20 MPH AND KBDI BELOW 500 WILL PRECLUDE RED FLAG CONCERNS THERE. INLAND FL ZONES MAY SEE LONG DURATIONS OF LOW RH TUESDAY AFTERNOON. && .TAE WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY TIL 7 PM CDT THIS EVENING. GA...LAKE WIND ADVISORY TIL 8 PM EDT THIS EVENING. FL...LAKE WIND ADVISORY TIL 8 PM EDT /7 PM CDT/ THIS EVENING. GM...SMALL CRAFT ADVISORY TIL 8 AM EDT MONDAY. && AVIATION/FIRE WEATHER...GODSEY PUBLIC MARINE...BLOCK RADAR/WARNING COORDINATION...GOULD
Hazardous weather outlook, May 11, 3:35 AM CDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 435 AM EDT SUN MAY 11 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-120845- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 435 AM EDT SUN MAY 11 2008 /335 AM CDT SUN MAY 11 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...SEVERE WEATHER EXPECTED ACROSS PORTIONS OF THE AREA TODAY... ...WINDY CONDITIONS WILL POSE A HAZARD TO BOATERS ON AREA LAKES AND THE GULF COASTAL WATERS... ...THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG THE BEACHES... .DAY ONE...TODAY AND TONIGHT... AN UNUSUALLY STRONG COLD FRONT FOR THIS TIME OF YEAR WILL MOVE RAPIDLY SOUTHEAST ACROSS THE REGION TODAY AND THIS EVENING. WINDY CONDITIONS AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL PRECEDE THIS FRONT. THE COMBINATION OF A WARM AND HUMID AIRMASS AND STRONG WINDS WILL HELP CREATE AN ENVIRONMENT THAT IS FAVORABLE FOR LONG LIVED ROTATING THUNDERSTORMS. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...AND EVEN ISOLATED TORNADOES. THE RAIN WILL END FROM NORTHWEST TO SOUTHEAST LATER TODAY AS DRIER AIR MOVES INTO THE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... FAIR WEATHER IS FORECAST THROUGH WEDNESDAY. RAIN CHANCES WILL INCREASE LATER IN THE WEEK AND INTO THE WEEKEND AS A FRONTAL SYSTEM DRAWS CLOSER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY DUE TO THE ENHANCED SEVERE WEATHER THREAT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
In the hours before
Special weather statement, May 11, 8:03 AM CDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 903 AM EDT SUN MAY 11 2008 GAZ130-111345- BEN HILL- 903 AM EDT SUN MAY 11 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BEN HILL COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 945 AM EDT AT 857 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF FITZGERALD...MOVING EAST AT 50 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 17-GOULD
Special weather statement, May 11, 8:14 AM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 914 AM EDT SUN MAY 11 2008 GAZ131-111400- IRWIN- 914 AM EDT SUN MAY 11 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR IRWIN COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 1000 AM EDT AT 912 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ASHBURN...MOVING EAST AT 50 MPH. THIS STORM WILL BE NEAR... MYSTIC BY 930 AM EDT. 5 MILES NORTH OF OCILLA BY 935 AM EDT. PEA SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
Local storm report, May 11, 8:41 AM CDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
941 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND DMG OAKFIELD 31.78N 83.97W
05/11/2008 WORTH GA EMERGENCY MNGR
TREES DOWN.
0900 AM TSTM WND DMG SYLVESTER 31.53N 83.84W
05/11/2008 WORTH GA EMERGENCY MNGR
POWERLINES DOWN.
&&
RJLLocal storm report, May 11, 9:01 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1001 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 AM TSTM WND DMG ASHBURN 31.71N 83.65W
05/11/2008 TURNER GA LAW ENFORCEMENT
POWERLINES DOWN COUNTYWIDE.
0934 AM FUNNEL CLOUD MYSTIC 31.62N 83.33W
05/11/2008 IRWIN GA EMERGENCY MNGR
FUNNEL CLOUD SIGHTED.
&&
RJLLocal storm report, May 11, 10:44 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1144 AM EDT SUN MAY 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM TSTM WND DMG 6 W DOLES 31.70N 83.99W
05/11/2008 WORTH GA LAW ENFORCEMENT
ONE TREE DOWN ON HIGHWAY 32.
&&
GODSEYThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:05 AM CDT | Lake Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 17 hr |
| May 11, 2:46 AM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 11 hr |
| May 11, 1:39 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 14 hr |
| May 11, 1:39 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 30 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.